# SDR FDEA2020021080289

- Difficulty date: February 8, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 83,314 hours, 19,387 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC0155503
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - WING SIDE INBOARD FLAP OUTBOARD HINGE INBOARD ACTUATOR LUG HOLE   BORE FOUND CORROSION. CORROSION AT LEFT WING - WING SIDE INBOARD FLAP OUTBOARD HINGE INBOARD ACTUATOR   LUG HOLE BORE (HOLE # 4) REWORKED AND FOUND WITHIN LIMIT AS PER MD-11 CMM 57-44-07.   REPAIR BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM 57-44-07 AND   EA # 1-5750-T0331150 A PART 3 STEP 1A AND STEP 3. TITLE: WINGS- FLIGHT SURFACES- LH   WING INBOARD FLAP OUTBOARD FWD HINGE (WING SIDE) REPAIR PSE 57.55.01.1 ALTERNATE   METHOD. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
